Archive | July, 2016

What is digitalis toxicity?

Digitalis toxicity occurs once excess digitalis or digoxin is used which is a medication utilized to manage heart conditions. The indications of toxicity include an erratic heartbeat, nausea and vomiting. The ideal way to prevent this type of toxicity is to monitor the intake of digitalis to ensure that the individual is not using too […]

What is diabetes insipidus?

Diabetes insipidus is an uncommon condition that develops once the kidneys could not conserve water. This results to excessive thirst for water and the frequent need to urinate. There are various types of diabetes insipidus and they are often effectively treated. Types of diabetes insipidus Central diabetes insipidus This is the most common form and […]

Acetaminophen overdose

Acetaminophen overdose can occur if an individual uses excess amounts of the medication. It is important to note that this medication is a pain medication present in both over-the-counter and prescription medications and an active component in Tylenol. Acetaminophen is available in doses for infants, children and adults. The excess intake of acetaminophen which is […]

How to deal with accidental soap poisoning?

Accidental soap poisoning can occur after contact with household cleaning products that contain strong chemicals including those used on the body or for household cleaning. When swallowing or inhaling these highly toxic products, the life-threatening symptoms can occur. If you suspect that an individual is experiencing soap poisoning, it is vital to call for emergency […]

Close look on a charley horse

Charley horse is another name given for a muscle spasm. This can affect any muscle in the body but quite common in the legs. These spasms can be distinguished by the extremely uncomfortable contractions of the muscles. The contracting muscles do not relax for several seconds or more and the pain can be intense. Some […]

Close look on carbon tetrachloride poisoning

Carbon tetrachloride poisoning is considered life-threatening. This is a man-made compound that is present in certain refrigerants, dry-cleaning agents, pesticides and cleaners. Due to its high toxic level, it is no longer used in most household products. Among those who work with chemicals, it is vital to take proper safety precautions. It can be toxic […]

  • All stmarkjamestraining.ca content is reviewed by a medical professional and / sourced to ensure as much factual accuracy as possible.

  • We have strict sourcing guidelines and only link to reputable websites, academic research institutions and medical articles.

  • If you feel that any of our content is inaccurate, out-of-date, or otherwise questionable, please contact us through our contact us page.

At St Mark James Training we work hard to ensure accurate and useful information on our blog website. However, the information that we post on our website is purely for educational purposes and should not be used as diagnosis or treatment. If you need medical advise please contact a medical professional